# SDR SWIA201023985

- Difficulty date: April 5, 2010
- Submitted: April 11, 2010
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 13,133 hours, 8,090 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 01094
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK FILLED CABIN WITH SMOKE.  (FLT 6023)  REPLACED RIGHT AIR CYCLE MACHINE.  P/N OFF:  GG670-95009-3, S/N OFF: 01094.
